# SDR HNAA2017101600349

- Difficulty date: October 15, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 45,126 hours, 38,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Part serial: P1276
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT INTERIOR OVERWING EMERGENCY EXIT SIGN WILL NOT ILLUMINATE.  R & R THE INVERTER IAW AMM 33-50-11-000/400-801A.  OPS CHECKED GOOD.  OK FOR SERVICE.
